MAUDE Adverse Event Report: Masimo - 15750 Alton Pkwy Rad-97 with NIBP; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)

Masimo - 15750 Alton Pkwy Rad-97 with NIBP; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Model Number 9797
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that when powering on, turns off by itself, and only powers on with the power cord.Per customer, "no error messages are displayed." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.During the evaluation, the device powered on using both battery and ac power.However, after displaying the splash screen, the display went blank, followed by an alarm state consisting of seven beeps.During evaluation it was determined a defective speaker prevented the device from completing the power-on sequence and generating the alarm.Additionally, an ¿audio speaker fault" error message was identified in the device log files.The reported issue was confirmed during testing.Health effect impact code: no adverse event; no patient impact.

Brand Name
Rad-97 with NIBP
Common Device Name
Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Masimo - 15750 Alton Pkwy
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
Masimo - Mexicali
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
lusine boyadzhyan
15750 alton pkwy
irvine, CA 92618
+1(949)297-7167
MDR Report Key50684702
Report Number3019388613-2026-00608
Device Sequence Number20125431
Product Code MWI
UDI-Device Identifier00843997012775
UDI-Public(01)00843997012775(11)250710
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K212161
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9797
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown